zbMATH — the first resource for mathematics

Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces. (English) Zbl 1420.54060
Summary: We give sufficient conditions for the existence of common fixed points for a pair of mixed multi-valued mappings in the setting of 0-complete partial metric spaces. An example is given to demonstrate the usefulness of our results over the existing results in metric spaces. Finally, we prove a homotopy theorem via fixed point results.

54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI
[1] M. Abbas, T. Nazir, S. Romaguera, Fixed point results for generalized cyclic contraction mappings in partial metric spaces, RACSAM, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., 106:287-297, 2012. · Zbl 1256.54064
[2] S.M.A. Aleomraninejad, Sh. Rezapour, N. Shahzad, On fixed point generalizations of Suzuki’s method, Appl. Math. Lett., 24:1037-1040, 2011. · Zbl 1290.54024
[3] I. Altun, F. Sola, H. Simsek, Generalized contractions on partial metric spaces, Topology Appl., 157:2778-2785, 2010. · Zbl 1207.54052
[4] H. Aydi, Fixed point results for weakly contractive mappings in ordered partial metric spaces, J. Adv. Math. Stud., 4:1-12, 2011. · Zbl 1234.54051
[5] H. Aydi, Common fixed points for four maps in ordered partial metric spaces, Fasc. Math., 49:15-31, 2012. · Zbl 1275.54027
[6] H. Aydi, M. Abbas, C. Vetro, Partial Hausdorff metric and Nadler’s fixed point theorem on partial metric spaces, Topology Appl., 159:3234-3242, 2012. Nonlinear Anal. Model. Control, 20(2):159-174 174M.S. Adamo, C. Vetro · Zbl 1252.54027
[7] H. Aydi, C. Vetro, W. Sintunavarat, P. Kumam, Coincidence and fixed points for contractions and cyclical contractions in partial metric spaces, Fixed Point Theory Appl., 2012(124):1-18, 2012. · Zbl 06220985
[8] V. Berinde, F. Vetro, Common fixed points of mappings satisfying implicit contractive conditions, Fixed Point Theory Appl., 2012(105):1-8, 2012. · Zbl 1273.54044
[9] P.Z. Daffer, H. Kaneko, Fixed points of generalized contractive multi-valued mappings, J. Math. Anal. Appl., 192:655-666, 1995. · Zbl 0835.54028
[10] C. Di Bari, P. Vetro, Fixed points for weak ϕ-contractions on partial metric spaces, International Journal of Engineering, Contemporary Mathematics and Sciences, 1:5-13, 2011.
[11] C. Di Bari, P. Vetro, Common fixed points for ψ-contractions on partial metric spaces, Hacet. J. Math. Stat., 42:591-598, 2013. · Zbl 1419.54048
[12] L.S. Dube, S.P. Singh, On multivalued contraction mapping, Bull. Math. Soc. Sci. Math. Répub. Soc. Roum., Nouv. Sér.14:307-310, 1970.
[13] K. Iseki, Multivalued contraction mappings in complete metric spaces, Rend. Semin. Mat. Univ. Padova, 53:15-19, 1975. · Zbl 0328.54030
[14] S. Itoh, W. Takahashi, Single valued mappings, multivalued mappings and fixed point theorems, J. Math. Anal. Appl., 59:514-521, 1977. · Zbl 0351.47040
[15] E. Karapınar, Weak φ-contraction on partial metric spaces, J. Comput. Anal. Appl., 14:206- 210, 2012. · Zbl 1302.54081
[16] P. Kumam, C. Vetro, F. Vetro, Fixed points for weak α-ψ-contractions in partial metric spaces, Abstr. Appl. Anal., 2013:1-9, Article ID 986028, 2013.
[17] S.G. Matthews, Partial metric topology, Ann. N. Y. Acad. Sci., 728(1):183-197, 1994. · Zbl 0911.54025
[18] S.B. Nadler, Multivalued contraction mappings, Pacific J. Math., 30:475-488, 1969. · Zbl 0187.45002
[19] D. Paesano, P. Vetro, Suzuki’s type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces, Topology Appl., 159:911-920, 2012. · Zbl 1241.54035
[20] A. Petru¸sel, Integral inclusions. Fixed point approaches, Pr. Mat., 40:147-158, 2000. · Zbl 0991.47041
[21] B.K. Ray, On ´Ciri´c’s fixed point theorem, Fundam. Math., 94:221-229, 1977. · Zbl 0345.54044
[22] S. Romaguera, On Nadler’s fixed point theorem for partial metric spaces, Math. Sci. Appl. E-Notes, 1:1-8, 2013. · Zbl 1353.54050
[23] M. Sgroi, C. Vetro, Multi-valued F -contractions and the solution of certain functional and integral equations, Filomat, 27:1259-1268, 2013. · Zbl 1340.54080
[24] S. Shukla, S. Radenovi´c, C. Vetro, Set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces, Int. J. Math. Math. Sci., 2014:1-9, Article ID 652925, 2014. · Zbl 1287.54045
[25] F. Vetro, S. Radenovi´c, Nonlinear ψ-quasi-contractions of ´Ciri´c-type in partial metric spaces, Appl. Math. Comput., 219:1594-1600, 2012. · Zbl 1291.54073
[26] H. Yingtaweesittikul, Suzuki type fixed point theorems for generalized multi-valued mappings in b-metric spaces, Fixed Point Theory Appl., 2013(215):1-9, 2013.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.